Read by QxMD icon Read

Schönlein-Henoch and anesthesia

S F Olley
A case of acute hepatic failure is described following multiple general anaesthetics administered for the treatment of cranio-facial trauma. The dangers of multiple anaesthetics within a short period is stressed. The possibility that unexplained pyrexia following a general anaesthetic may be and early warning sign is mentioned in relation to this case. The subsequent development of the Henoch-Schönlein syndrome is reported, and the occurrence of the two conditions in the same patient is thought to be possibly unique...
July 1976: British Journal of Oral Surgery
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"